# SDR SWIA201436787

- Difficulty date: March 17, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 32,969 hours, 27,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAST 4 ROWS ON RIGHT, FLOOR EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPLACED CABLE  IAW AMM.
